Insurance : mathematics and economics-Volumen 52 Número 3 - mayo 2013

Record image

Publication: Insurance : mathematics and economics

Number: Volumen 52 Número 3 - mayo 2013

Type: Normal

Rights: InC

Title Author Pages
Control variates and conditional Monte Carlo for basket and Asian options Dinçer Dingeç, Kemal
On iterative premium calculation principles under Cumulative Prospect Theory Kaluszka, Marek
Tail Variance premiums for log-elliptical distributions Landsman, Zinoviy
Optimal dividend problem with a nonlinear regular-singular stochastic control Chen, Mi
Pricing high-risk and low-risk insurance contracts with incomplete information and production costs Ramsay, Colin M.
Risky targets and effort
An Extension of Paulsen, Gjessing's risk model with stochastic return on investments Yin, Chuancun
The Distributions of the time to reach a given level and the duration of negative surplus in the Erlang(2) risk model Dickson, David C.M.
Time-consistent investment and reinsurance strategies for mean,variance insurers with jumps Zeng, Yan
Constant proportion portfolio insurance under a regime switching exponential Lévy process Weng, Chengguo
On the (in-)dependence between financial and actuarial risks
A Feasible natural hedging strategy for insurance companies Wang, Chou-Wen
Lifetime dependence modelling using a truncated multivariate gamma distribution Alai, Daniel H.
Reduced-bias estimator of the Proportional Hazard Premium for heavy-tailed distributions Deme, El Hadji
Multidimensional smoothing by adaptive local kernel-weighted log-likelihood : Application to long-term care insurance Tomas, Julien
The Multi-year non-life insurance risk in the additive loss reserving model Diers, Dorothea
Choosing a random distribution with prescribed risks Cascos, Ignacio